Also I have pain where I have been getting the shots and I feel incredibly bloated.
Pain, bruising, redness, or irritation where the injection was given is a commonly experienced side effect.
Tiredness has been reported but not commonly.
Bloating could be a sign that you are developing a serious side effect. You should call your doctor.
For more information see:
- Gonal-f Information for Consumers
- Gonal-f Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gonal-f (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2010 • 1 answer
Feeling tired is a common side effect of my meds, does that go away with time? been on them for >yr?
Updated 8 Sep 2011 • 2 answers
Updated 19 Oct 2014 • 1 answer
I tired Xanax (2mg) for the first time and I got really tired and fell asleep. I woke up and as soon
Updated 27 Oct 2014 • 3 answers
Posted 3 Nov 2018 • 0 answers